Actually went to have blood thinner checked out at lab. and also received the above glucose count -
I was in hospital a few months ago with pneumonia and p/e and was shocked when my glucose count went to 177 - and then back down within a day - I was on drip anti-biotics and heparin. I know my eating habits changed while recuping - no salads due to vitamin K - went to coffee shop every morning - and had something I had not seen since I moved away from home. Maple covered doughnuts. Stopped those as soon as I saw results- May 2009 glucose was 110 - If it is not one thing it is another :+)
That is a normal non-fasting number. However since you had a high recorded you might want to keep track of it. If there is cause for concern (perhaps that 177 was due to illness?) you can have an A1C or OGTT test done to make sure you are in normal range.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.